# SDR CA111025001

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Failed
- Part time: 4,926 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SWITCH TO ENGINE BLEED FROM APU BLEED JUST PRIOR TO TAKEOFF.  ON TAKEOFF ROLL THE CREW SMELLED A WOOD BURNING ODOR AND THEN THE COCKPIT AND CABIN FILLED WITH SMOKE.  CREW ABORTED THE TAKEOFF APPROX 1500 FT DOWN THE RUNWAY.  CREW TURNED OFF THE RUNWAY AND CALLED THE FIRE DEPARTMENT AND SHUTDOWN THE PLANE ON THE TAXI WAY.  CREW CHECKED THE TAIL AFTER THE EVENT AND NOTED THE PACK CENTER HEAT EXCHANGER LOOKS LIKE IT GOT HOT AND IS A COPPER COLOR.  R & R THE ACM.  OPS CHECK SATISFACTORY.
